# SDR MASA2012020694399

- Difficulty date: February 5, 2012
- Submitted: February 6, 2012
- Operation: Air carrier
- Aircraft: N513MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10111
- Aircraft time: 22,351 hours, 15,257 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

"TO OPEN LIFT HANDLE PUSH DOOR" MAIN ENTRY PLACARD DAMAGE.  R2 TO OPEN LIFT HANDLE PUSH DOOR ME PLCD NO FURTHER DEFECTS NOTED.
